# SDR AALA202404014203

- Difficulty date: March 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 35,828 hours, 15,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Row 16
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EMERGENCY EXIT LIGHT OVER ROW 16 DEF HANGING DOWN. SECURED ROW 16DEF EMERGENCY AISLE LIGHT (EAL) ASSEMBLY. OPERTIONAL CHECK GOOD. PER AMM 33-51-03.
